# SDR A6WA200740308

- Difficulty date: June 12, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 10,544 hours, 10,584 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 11798
- Condition: Inoperative
- Location: Mlg
- Part time: 10,532 hours, 10,571 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

GOT GEAR DISAGREE WHEN LOWERING GEAR FOR LANDING.  CYCLED GEAR UP AND DISAGREE WITH GEAR UP ALSO.  COMPLIED WITH DISAGREE CHECKLIST AND HAD NORMAL INDICATION.  REMOVED AND REPLACED MLG PRIORITY VALVE IAW AMM 32-32-15.  OPS CHECK GOOD.  (K)
